Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18240
Title: The structural model of general systems and its proof
Authors: Lin, F
Cheng, TCE 
Issue Date: 1998
Publisher: Emerald Group Publishing Limited
Source: Kybernetes, 1998, v. 27, no. 8-9, p. 1062-1073 How to cite?
Journal: Kybernetes 
URI: http://hdl.handle.net/10397/18240
ISSN: 0368-492X
DOI: 10.1108/03684929810246099
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Aug 19, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Aug 16, 2017

Page view(s)

44
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.